Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Diagnosed with azoospermia, have shrunken testicles with pain, using minoxidil since a long time for hair loss. Does propecia cause male infertility?

This is more comment than question. Yesterday I saw an article that stated that propecia can cause male infertility . Afew years ago I was diagnosed with azoospermia . My urologist could find no cause. A geneticist found nothing abnormal. I fathered a child twenty years ago. When I read about the propecia symptoms: shrunken testicals, pain in the same area, I realized these were identical to my symptoms though I had used minoxidil for years as opposed to propecia. I really think this could be what caused this as the timeline of my usage does coincide with when the symptoms began, I just never put 2 and 2 together until being diagnosed with the az and then reading the article. Any opinion?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Yes, use of propecia is corelated with azoospermia.
Please go through the following link _
You would find it useful
take care.
Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor